CureZone   Log On   Join
Re: insomnia, anxiety, to much energy after 4 days 50mg iodoral. help!
 
snugglykindness Views: 4,554
Published: 7 years ago
 
This is a reply to # 2,170,162

Re: insomnia, anxiety, to much energy after 4 days 50mg iodoral. help!


uv got some good info here and i'm not ingnoring any of it. i just know from past experience not taking my advanced B complex causes problems within less then 2 days of stopping.

as for the adaptogens though i think i might try and take a break from them cause i'm noticing the jiagulan i think its pushing me towards hypo.

the rhodiola seems to work fine and not sure about the theanine. i think i'm just going to cut out the jiagulan for now.

licorice also did this to me recently so i stopped taking it.

i am not vegan and i eat a lot of free range eggs especially now cause i'm to beat to cook much more then hard boiled eggs.

article u quoted recently somewhere and i think this could be on point.

perhaps i'l just cut out all adaptogens for a week or so and c what happens. i really hope i get some sleep i'm now on 3 days with only a couple hours sleep shared between them.

great info thanx again and anything else i'm listening.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.734 sec, (1)